# SDR MASA2011090503620

- Difficulty date: September 2, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 21,227 hours, 14,517 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Contaminated
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI SKID FAULT STAT MSG.  PERFORMED BRAKE BLEEDING PROCEDURES ON ALL FOUR BRAKES OPS CHECK GOOD.
